# SDR AALA202403124145

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 39,915 hours, 15,604 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: 2LA00546900
- Condition: Defective
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 SLIDE LIGHT STAYS ILLUMINATED WHEN SLIDE IS DISARMED. MAINTENANCE REPLACED SLIDE ARMED INDICATOR LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
